# SDR SWAA2021091400251

- Difficulty date: July 30, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19L WL193. MARKED ; / [01] REMOVED FCB AFT BLKHD GUSSET BS500D STR19L WL193 IAW SRM 51-40-02.; [02] LOCATED AND DRILLED NEW FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET P/N 143A9481-6 FOR BS 500D STR 19 L/H WL 193 IAW SRM 51-40-05-0G-0 OK TO INSTALL; [03] VERIFIED CORRECTIVE ACTION ITEMS 1 AND 2; OK TO INSTALL; [04] INSTALLED NEW FCB AFT BULKHEAD SUPPORT GUSSET AT BS 500D STR 19 L/H WL 193 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A7902; [05] VERIFIED CORRECTIVE ACTION ITEM 4; [06] APPLIED FILLET SEAL TO FCB AFT BULKHEAD SUPPORT GUSSET AT BS 500D STR 19 L/H WL 193 IAW AMM 51-31-00-390-804; [07] VERIFIED CORRECTIVE ACTION ITEM 6; [08] APPLIED CIC TO FCB AFT BULKHEAD SUPPORT GUSSET AT BS 500D STR 19 L/H WL 193 IAW AMM 51-21-91-620-802; [09] RII INSPECTED AND VERIFIED JOB COMPLETE ON CORRECTIVE ACTION ITEMS 4-8.; [10] VERIFIED JOB COMPLETE PER SRM 51-40-02 AND DWG 143A7902.
